Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in the lower back?

Having some slight lower back pain. Last time I had this was when I had kidney stones. Yesterday I was put on Clindamycin for something else. Does one have to do with the other. The kidney/back pain just started this evening and today was my first full day on the 300mg of medication.
Mon, 16 Jan 2017
Report Abuse
Infectious Diseases Specialist 's  Response
Hello,

Like most of the antibiotics and Clindamycin has side effects. So, you should know before using Clindamycin, to tell your doctor if you have kidney disease. It is known that Clindamycin can cause renal problems and you can have pain in the lower back or side. In this situation you need to talk with your doctor and to do some examination related to kidney and to decide to continue or not Clindamycin.

I hope my answer help you. Let me know if I can assist you further. I wish you quick recovery.

Regards,
Dr. Monika Dede
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hiam 28years and i have been having lower back pain on my spine for the last 6years i have attended physio but there is no improvement and...